# SDR CALA2025081807907

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,098 hours, 9,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 390459
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EEPL LIGHTS OUT THROUGHOUT CABIN. SUPPORT TASK NSA EMX N/R 00262. SDR INFO ONLY REMOVED BATTERY PACKS M1694 AND M2335 IAWB737-800 AMM 33-51-06. INSTALLED BATTERY PACK  M1694 P/N: AD-D717-01-100 S/N: 390459 A ND M2335 P/N:AD-D717-01-100. S/N:376904 IAW  AMM 33-51-0 6. PERFORMED OPS CHECK OF THE EMERGENCY EXIT LIGHTS IAW BOEING 7 37-800 AMM 33-51-00. OPS CHECK IS GOOD.
